ID 112901
Author
Content Type
Departmental Bulletin Paper
Description
In this paper, we define the Riemann integral of the Jordan measurable function on Rd, (d ≥ 1).
Then we study the method of calculation of the Riemann integral. Further we clarify the convergence properties of the Riemann integral completely. These facts are the new results.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
52
Start Page
17
End Page
38
Sort Key
2
Published Date
2018
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology